# SDR AALA20161101014

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 52,008 hours, 20,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  RIGHT AFT OVERWING EMERGENCY EXIT IDENTIFIER BROKEN.  REMOVED AND REPLACED EXIT IDENTIFIER IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
